Doctor insights on:
Meth Come Down
Can a baby overdose from meth through breastmilk? And does the amount of meth come down from breastmilk hourly?
Is a Tension headache from chronic use of crystal meth during the come down, considered dangerous?
Yes: The chronic use of meth is dangerous, regardless of what symptom the user is experiencing. The solution is to work with the doctor to get off the meth, and of course, to immediately avoid seeing any person who touches meth or other drugs of abuse. ...Read more
Enter rehab.: Assuming that you use meth more often than just this once, I suggest checking into hospital and getting treatment for meth abuse. This drug is a killer and it leaves behind a trail of tears and psychological damage. Regardless of what others think, I know this drug is very dangerous, I have seen so many heart attacks. If this is the first time you have used it, same applies. Go to ER. Stop b4 2L8 ...Read more
Stop and see a doctor can help you manage the withdraw symptoms and help you find the appropriate medication
most meth users are self treating personal and medical problem
a doctor can find the problem and treated it and help you get off the meth ...Read more
Love is the answer: There's somebody in the world that you love -- otherwise you would not care enough to ask this question. Resolve that you will live meth-free for that person's sake -- and that you'll bear whatever pain it takes to get there as a gift to that person or persons. I'm so glad you've chosen to get off this terrible, life-destroying poison. Get help, and resolve to live well for the sake of your love. ...Read more
I'm trying to stop using meth. I'm fine for 1-2 weeks then break down and use again, what can I do?
12 step programs: The main feature of an addiction is when you are no longer in charge and that't what you are describing.! 2 step program, like aa seem to be the most effective means of combating addictions. Recognizing that you have a serious problem and getting started now is the most sensible thing to do --- waiting until the time between uses get entirely out of hand may be more convincing but the price is hig. ...Read more
Unclear: However, get medical help now- meth will kill you- this is serious. When I say now, I mean, after you read this get a friend to drive you to the hospital now. ...Read more
No.: Antibiotics can block excretion of some substances, but I could find none that would be suspect in this instance. ...Read more
Is there anything you can take to make you come down quicker from smoking crystal meth to neutralize the effects?
Please get help: Quickly.Get a more detailed answer ›
Why does a person on meth act hateful when a person is on meth, they are happy, get along, when they come down from meth why do they act hateful, mean, lie, scream, blame everything on the person closes to them do they know they are doing this and
Common effects: Not everybody on methamphetamine is happy and gets along - some people become violent, aggressive and psychotic and paranoid under the influence. However, when people are coming down, depression, anger and acting-out are common. This is a highly destructive drug, both physically and mentally. People on it need formal treatment programs and can rarely stop on their own. Get help for both you;them. ...Read more
I tired meth only for 2 days, but now I'm sleeping too much, depressed, feeling weird, lazy. Is that the come down? And how to get rid of it?
Yes, coming down: This is a painful part of using meth. You may feel energized and powerful while using, but the aftermath is what you're experiencing -- due to effects on brain chemicals. Your body can eventually rebalance itself, but you need to decide what you want for it in the future (using meth again or not). Meth is extremely addictive & dangerous. Get support from http://www. Crystalmeth. Org/. ...Read more
My BP~160/120 w/ 122 pulse/min. I snorted meth this morning and Friday night. I've had high BP my whole life. Will my BP go down eventually?
When it kills you: Chris, forgive my sounding disrespectful. You obviously care for your health, or you would not have asked this question. Your decision to experiment with methamphetamine is unworthy of a man of your intelligence. As a pathologist, I've seen what it does to people -- the warnings are basically true. Worse, you may live but lose the use of your mind and/or body. Please let us help you live better. ...Read more
After shot meth for 2weeks arms start getn skinny you can tell a difference in the size before after from bend down very skinny. What could cause this?
Methamphetamine: Is destructive to your body and its functioning. You run the immediate risk of stroke and death by using it. Long term it can cause extreme weight loss. Http://tinyurl. Com/975jzbx. ...Read more
I am 2 weeks sober from long term meth addiction (20 yrs) have hiv&hep c and hbp (150/108) taking hbp meds now down to 100/60 is this normal?
I had someone try to inject me in my neck with meth and now by my clavicle there is a hard lump. The swelling has gone down a bit but still there.
Missed IV shot meth. 32h out. Swelling down some, but pain worse (but mild), and dark discolor. Taking bactrim/keflex. Slight numb. Bruise or hypoxia?
Possibly permanent: Local tissue damage. The dark discoloration maybe long lasting depending on the insoluble ingredients present (if they can't dissolve and be absorbed then they become more or less a tattoo). If the pain persists or if it starts to look infected better get it checked out. ...Read more
No: You likely have some form of attention-deficit hyperactivity disorder (ADHD), since that is what is expected when exposed to stimulants. However, street methamphetamine is extraordinarily dangerous, and you need to seek some help. An addiction psychiatrist or addiction medicine physician can help guide you in this, and an evaluation for ADHD may lead to better treatment of underlying problem. ...Read more
Is there a way to bring someone down off of methamphetamine? I don't know all of the persons medical details, but the individual has already been up for over 24 hours and shows no signs of slowing down.
Should go to ER: If after 24 hours the person is still "speeding, " then they need professional medical help. There is nothing a lay person can do other than be there, caring and supportive. However, it is not uncommon for folks like your friend to become violent and combative, and sometimes efforts to "de-escalate" them actually makes things worse. Get them to an er for help asap. ...Read more
Hard, but possible: A rehab or clinic is easier. But they say you can do it alone. Drink lots of water, high energy drinks, good diet + all the protein you can, stay very active in body and mentally involving distractions. Don't stew over anything. Don't give in to the depression - it will improve - usually in four days or a bit more. After a week it will be much less terrible. Still, the urges may come. Get busy! ...Read more
Unpredictable: The single most dangerous feature is that at any time -- the first or the 100th use -- you may suddenly discover you can no longer be happy without using it. You will continue compulsively and not stop until the adverse effects of the drug have killed you. The last stages are quite horrible. The stories about people ripping off their own flesh are true. ...Read more
Great Question: Meth is toxic to the body. It is a highly addictive substance. The user experiences a high or rush that produces a burst of energy or euphoria similar to acute mania. When it wears off, the user becomes depressed. It can make you paranoid and acutely psychotic. It can cause a heart attack or a stroke. Severe weightloss is common and your teeth rot and fall out. Meth kills the body! Don't do it! ...Read more
Which meth?: I actually HATE that word, because some people use it for methadone, and others for methamphetamine. Both are medications. Methadone is a pain medication, used in severe chronic pain as well as the treatment of opioid addiction. Methamphetamine (Desoxyn) is used to treat the same things Adderall or RItalin (methylphenidate) are used for - ADHD, narcolepsy, sleep shift disorders and conditions needing stimulants. ...Read more
You can't: Only he can help himself, but there are things you can do that first of all help yourself (and other friends/family), and may ultimately help him. Family members often "enable" drinking, allowing the person to get away with behaviors that are unacceptable. Alanon and Nar-anon are programs for family/friends of those with addiction and can help you understand what you can, and can't do. Good luck. ...Read more